American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Martine Girard. The group of Weierstrass points of a plane quartic with at least eight hyperflexes. Math. Comp. 75 (2006) 1561-1583. MR 2219046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel. The arithmetic of Jacobian groups of superelliptic cubics. Math. Comp. 74 (2005) 389-410. MR 2085899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Amod Agashe and William Stein; with an Appendix by J. Cremona and B. Mazur. Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero. Math. Comp. 74 (2005) 455-484. MR 2085902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kamal Khuri-Makdisi. Linear algebra algorithms for divisors on an algebraic curve. Math. Comp. 73 (2004) 333-357. MR 2034126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andreas Enge. Computing discrete logarithms in high-genus hyperelliptic Jacobians in provably subexponential time. Math. Comp. 71 (2002) 729-742. MR 1885624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Enge and Andreas Stein. Smooth ideals in hyperelliptic function fields. Math. Comp. 71 (2002) 1219-1230. MR 1898752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. D. Galbraith, S. M. Paulus and N. P. Smart. Arithmetic on superelliptic curves. Math. Comp. 71 (2002) 393-405. MR 1863009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sachar Paulus and Hans-Georg Rück. Real and imaginary quadratic representations of hyperelliptic function fields. Math. Comp. 68 (1999) 1233-1241. MR 1627817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David G. Cantor. Computing in the Jacobian of a hyperelliptic curve . Math. Comp. 48 (1987) 95-101. MR 866101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia